Pacific Journal of Mathematics

The absolute invariance of conservation laws.

H. H. Johnson

Article information

Source
Pacific J. Math., Volume 144, Number 1 (1990), 51-69.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102645826

Mathematical Reviews number (MathSciNet)
MR1056666

Zentralblatt MATH identifier
0741.35006

Subjects
Primary: 58G35
Secondary: 35L65: Conservation laws 35Q51: Soliton-like equations [See also 37K40]

Citation

Johnson, H. H. The absolute invariance of conservation laws. Pacific J. Math. 144 (1990), no. 1, 51--69. https://projecteuclid.org/euclid.pjm/1102645826


Export citation

References

  • [1] E. Cartan, Oeuvres Completes, Partie II, Vol 2, Gauthier-Villars, Paris (1953).
  • [2] P. D. Drazin, Solitons, Cambridge U. Press, Cambridge (1983).
  • [3] C. Ehresmann, Colloque de Topologie (Espaces Fibres), Masson, Paris (1951).
  • [4] H. Flanders, Differential Forms, Academic Press (1963).
  • [5] R. Hermann, Interdisciplinary Mathematics, Vol. XII, The Geometry of Non- Linear Differential Equations, Backlund Transformations, and Solitons, Part A, Math. Sci. Press, Brookline, MA (1982).
  • [6] D. Hubert, J. Reine Angew. Math., 143 (1913), 300.
  • [7] H. Johnson, Absolute equivalence of exterior differential forms, Illinois J. Math., 10(1966), 407-411.
  • [8] H. Johnson, The non-invariance of hyperbolicity in partial differential equations, Pacific J. Math., 22 (1967), 419-430.
  • [9] H. Johnson, Determination of hyperbolicity by partial prolongations, Pacific J. Math., 30 (1969), 679-695.
  • [10] H. Johnson, Partial prolongations and characteristics of differential equations, Trans. Amer. Math. Soc, 146 (1969), 231-240.
  • [11] H. Johnson, Conditions for isomorphism in partial differential equations, Pacific J. Math., 39 (1971), 401-406.
  • [12] P. Lax, Hyperbolic Systems of ConservationLaws and the Mathematical Theory of Shock Waves, Regional Conference Series in Applied Mathematics, vol 11, SIAM, Philadelphia.
  • [13] F. A. E. Pirani, D. C. Robinson, and W. F. Shadwick, Local Jet Bundle Formu- lation of Backlund Transformations, Reidel, Dordrecht (1979).
  • [14] J. F. Pommaret, Systems of PartialDifferential Equations and Lie Pseudogroups, Gordon and Breach, New York (1978).
  • [15] J. F. Pommaret, Differential Galois Theory, Gordon and Breach, New York (1983).